MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE

KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE
Model Number 26775UF
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported unintended electrical arcing during surgery.According to the available information there were no adverse consequences.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Correction made to section b3.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
COAGULATING AND DISSECTING ELECTRODE
Common Device Name
COAGULATING AND DISSECTING ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23991551
Report Number9610617-2026-00004
Device Sequence Number18741524
Product Code GEI
UDI-Device Identifier04048551072417
UDI-Public04048551072417
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775UF
Device Catalogue Number26775UF
Device Lot NumberNP02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/06/2026
01/23/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/08/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown